# SDR 96UAL900905

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190UA
- Make and model: Boeing 747422
- Aircraft serial: 26879
- Engine: Pwa PW4056
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A, E, J

## Discrepancy

AFTER TAKEOFF, NR 1 ENGINE EXPERIENCED A COMPRESSOR STALL AND HIGH EGT.  SHUT DOWN ENGINE, DUMPED FUEL AND RETURNED TO FIELD.  *S/D*  ENGINE REPLACED, NO VISIBLE DAMAGE FOUND, NO CONTROL SYSTEM FAULTS.  COMPRESSOR STALL ATTRIBUTED TO LOW N2 COMPRESSOR PERFORMANCE.  ENGINE REFURBISHED.
